# SDR SWAA2019030730430

- Difficulty date: February 10, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5920
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE RT CREASE BEAM WEB LOWER SURFACE CORRODED BETWEEN BS 716 TO BS 727.   R&R RT CREASE BEAM WEB IAW SRM AND DWG.
